# SDR SIMA200817001

- Difficulty date: June 17, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 5013642
- Part serial: SEP01030
- Condition: Failed
- Location: Nr 4
- Part time: 778 hours, 5,298 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4131 - CREW REPORTED ON CLIMBOUT AT FL 160 BRAKE OVERHEAT WARNING MESSAGE ON EICAS ALONG WITH THE NR 4 BRAKE TEMP INDICATION ERRATIC.  CREW ELECTED TO RETURN TO THE FIELD.  CREW DECLARED AN EMERGENCY.  AIRCRAFT LANDED AND TAXIED TO THE GATE SAFELY AND WITHOUT FURTHER INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  COMPLIED WITH ETN 32-016, REMOVED AND REPLACED NR 4 BRAKE ASSEMBLY IAW AE MTX WC 32-007.  TAXI TEST SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (A)
